# SDR SIMA20161018005

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 29,176 hours, 24,852 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MPEV30086
- Part serial: MX615741
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SYS NR 2 FAIL IN FLIGHT.   REMOVED AND REPLACED THE NR 2 ELECTRIC HYD PUMP IAW AMM 29-10-04, OPS AND LEAK CHECKED GOOD.
